Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The pinching constant of minimal hypersurfaces in the unit spheres

Author: Qin Zhang
Journal: Proc. Amer. Math. Soc. 138 (2010), 1833-1841
MSC (2000): Primary 53C40
Published electronically: December 31, 2009
MathSciNet review: 2587468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that if $ M^n$ ($ n\leq8$) is a closed minimal hypersurface in a unit sphere $ S^{n+1}(1)$, then there exists a positive constant $ \alpha (n)$ depending only on $ n$ such that if $ n\leq S \leq n+\alpha(n)$, then $ M$ is isometric to a Clifford torus, where $ S$ is the squared norm of the second fundamental form of $ M$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C40

Retrieve articles in all journals with MSC (2000): 53C40

Additional Information

Qin Zhang
Affiliation: Institute of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, People’s Republic of China

Keywords: Minimal hypersurface, Clifford torus, second fundamental form
Received by editor(s): June 7, 2009
Received by editor(s) in revised form: August 18, 2009
Published electronically: December 31, 2009
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia